JournalszaaVol. 22 , No. 2DOI 10.4171/zaa/1153

Controllability Results for Evolution Inclusions with Non-Local Conditions

  • Mouffak Benchohra

    Université de Sidi Bel-Abbès, Algeria
  • E. P. Gatsori

    University of Ioannina, Greece
  • S. K. Ntouyas

    University of Ioannina, Greece
  • L. Gorniewicz

    Nicholas Copernicus University, Torun, Poland
Controllability Results for Evolution Inclusions with Non-Local Conditions cover

Abstract

We prove controllability results for mild solutions defined on a compact real interval for first order differential evolution inclusions in Banach spaces with non-local conditions. By using suitable fixed point theorems we study the case when the multi-valued map has convex as well as non-convex values.